i am trying to find how dopamine and the adrenal gland is related. i know that they are. i have had a tired adrenal for a long time, perhaps forever. partly because of that i got addicted to tramadol which i am now off . tram is very bad for the brain. one of the worst symptoms is restless legs which i found out is dopamine related. now whever i exercise it kicks me back into the withdrawal symptoms, rls being the worst. i want to rest my adrenals but i also don't want to turn into a blob with no exercise. i don't know if can take something to boost dopamine? to support the adrenal after exercise ? what can i do? the dopamine thing when it happens also does not allow a good sleep so i getting a bit panicky about this problem . appreciate any comments.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.